# SDR AUS20020805

- Difficulty date: May 15, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Out Of Adjust
- Location: Fuel Quantity
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL QUANTITY INDICATOR OUT OF CALIBRATION.
